Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 865136, 13 pages
http://dx.doi.org/10.1155/2014/865136
Research Article

A Generalized Nonlinear Volterra-Fredholm Type Integral Inequality and Its Application

1School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 13 March 2014; Accepted 16 April 2014; Published 21 May 2014

Academic Editor: Kuppalapalle Vajravelu

Copyright © 2014 Limian Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a new nonlinear retarded Volterra-Fredholm type integral inequality. The upper bounds of the embedded unknown functions are estimated explicitly by using the theory of inequality and analytic techniques. Moreover, an application of our result to the retarded Volterra-Fredholm integral equations for estimation is given.